MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER PRO 2 AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER PRO 2 AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 650700000000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction event(s), where it was reported the devices experienced false engagement of the handle in the upright or horizontal position or cot height which cannot be adjusted.There was no patient involvement.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.The 1 pending device was not evaluated, as the issue was identified and resolved through communication/interviews with the user facility; the issue was confirmed.1 pending device was not evaluated but reviewed by data and confirmed the issue.Section h codes have been updated.

Brand Name
POWER PRO 2 AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21277412
Report Number0001831750-2025-00301
Device Sequence Number9339858
Product Code FPO
UDI-Device Identifier07613327504460
UDI-Public07613327504460
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number650700000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2025
Supplement Date Received by Manufacturer01/01/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown